# SDR SWAA2024011030650

- Difficulty date: December 11, 2023
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 20,011 hours, 10,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY AFT LOWER BULKHEAD SUPPORT HAS MULTIPLE AREAS AROUND FASTENER HOLES BS500I LBL21 TO RBL21<[01] CORROSION ON FWD CARGO BAY AFT LOWER BULKHEAD SUPPORT BS500I LBL21 TO RBL21 FOUND TO BE OUT OF LIMITS. REMOVED; REPLACED AND INSTALLED NEW LOWER BULKHEAD SUPPORT AT BS 500I PER SRM 53-30-08-1A-1; SRM 51-40-02-0G-0 AND DWG 143A7902.;[02] VERIFIED CORRECTIVE ACTION #1
